advertisement
Question
Posted by: nunksie trunks | 2007/05/07

fungal infections

ive treated daughters infection with mycostatin it cleared few a few days, then reappeared. i then used two tubes of nystatin it also cleared for a few days then came up again. she is on a probiotic since the infection started. we stopped all wipes & soap. what else can i use or try that will be effective.
thank you kindly!!!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

When treating a fungal infection remeber to continue for at least another 3-5 days after visible signs of it has dissapeared. Should nystacid not be effective anymore, try using a product such as medaspor

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: ouch | 2007/05/09

Think I may have anemia. my tongue is painful, it started with my gums being painful and red. My tongue feels as if it was cut but it was not.

I went for bloodtests and am awaiting the results.

what treats anemia? as in just vitamines or something else.

Reply to ouch

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement